# SDR 96FDEA01157

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VCP:  BOTH CABIN DOORS DID NOT SEAL AND A/C WOULD NOT PRESSURIZE.  ADJUSTED DOORS PER MM 52-11-00, PG 520.  PRESSURED A/C USING APU, LEAK CHECKED OK.
